# SDR CALA2014100101295

- Difficulty date: October 1, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 35,046 hours, 11,523 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 4710
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 35,046 hours, 11,523 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RIGHT PACK OVERHEAT & RT PACK OFF, 2 MINUTES LATER LT PACK OVERHEAT LT PACK OFF.  STARTED DESCENT, WAS ABLE TO RESET PACKS.  REPLACED ACM IAW TOMC.  PACK OPERATIONS CHECKED GOOD.  REPLACED IAW AMM 21-51-0 3-404-018.  EMER DECLARED.
